Hi I got my mirena anout 6 weeks ago. I choose this because I gain so much weight on pills and I got preg because I would stop the pills to try to lose weight. I always gain 5 or so # with my period and drop it the day I start to bleed, but I havn't dropped the weight and its been two weeks. Plus I'm still working on the 80 # I gained being preg. HELP, I rock climb and do triathalons and extra weight really affects me (mentally and physically).
I did not have any weight gain with the mirena. I have two friends who also did not gain weight with the mirena and one friend who said she had weight gain from mirena, but I don't know if it was that or that her lifestyle changed.
I had Mirena implanted in April, and have since gained 5 pounds as of now. I exercise 3-4 times a week and try to eat healthy, but the weight loss that I was doing so well with before has come to a halt. Although I have fallen off of my diet a bit, it should not have resulted in this gain as I have kept of the exercise and even notched it up here lately. Seems like weight piles on more easily. Also, I think costant water retention plays a large part in the gain. I feel so bloated! I'm still on the fence as to whether or not this thing is going to have to come out!
I'VE HAD THE MIRENA IN 3 YEARS I JUST GOT IT REMOVED OCT 7TH..... AND I LOVED THE MIRENA IT'S JUST THAT I HAVE GAINED SO MUCH WEIGHT IT'S NOT CUTE..TOO ME AT ALL AND I KNOW FOR A FACT IT'S THE MIRENA BECAUSE THE MIRENA IS JUST LIKE DEPO..THEY MAKE UR BODY THINK IT'S PREGNANT THAT'S WHY WE HAVE NO CYCLES AND U TEND TO START EATING FOR 2 AND UR NOT PREGNANT...SOOO I'M WAITING TO SEE A CHANGE IN MY BODY AND ALSO I'M TRYING FOR MY 2ND CHILD....SO I'P;; KEEP U ALL POSTED..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.